Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 115, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 1, 2018, 9:55 AM CDT for Covington County, Crenshaw County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2018, 9:55 AM CDT (14:55 UTC)
- Expired
- Nov 1, 2018, 10:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, AL, Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 75 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 1, 5:27 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WUUS54 KMOB 011455
SVRMOB
ALC039-041-011545-
/O.NEW.KMOB.SV.W.0115.181101T1455Z-181101T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
955 AM CDT THU NOV 1 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Crenshaw County in south central Alabama...
Northeastern Covington County in south central Alabama...
* Until 1045 AM CDT.
* At 955 AM CDT, a severe thunderstorm was located near Andalusia,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Andalusia, Opp, Brantley, Dozier, Heath and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3130 8619 3118 8650
3152 8650 3162 8615 3154 8614
TIME...MOT...LOC 1455Z 231DEG 35KT 3132 8643
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
981
WWUS54 KMOB 011511
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1011 AM CDT THU NOV 1 2018
ALC039-041-011545-
/O.CON.KMOB.SV.W.0115.000000T0000Z-181101T1545Z/
Crenshaw AL-Covington AL-
1011 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES...
At 1011 AM CDT, a severe thunderstorm was located 6 miles southeast
of Dozier, or 9 miles north of Opp, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Opp, Brantley and Dozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3130 8619 3124 8635
3153 8646 3162 8615 3154 8614
TIME...MOT...LOC 1511Z 231DEG 35KT 3142 8629
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$943
WWUS54 KMOB 011524
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1024 AM CDT THU NOV 1 2018
ALC039-011533-
/O.CAN.KMOB.SV.W.0115.000000T0000Z-181101T1545Z/
Covington AL-
1024 AM CDT THU NOV 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COVINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3144 8620 3144 8626
3146 8626 3146 8628 3153 8628 3153 8630
3152 8631 3157 8632 3162 8615 3154 8614
TIME...MOT...LOC 1523Z 231DEG 35KT 3150 8618
$$
ALC041-011545-
/O.CON.KMOB.SV.W.0115.000000T0000Z-181101T1545Z/
Crenshaw AL-
1024 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN CRENSHAW COUNTY...
At 1023 AM CDT, a severe thunderstorm was located 7 miles southeast
of Brantley, or 8 miles northwest of Elba, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brantley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3144 8620 3144 8626
3146 8626 3146 8628 3153 8628 3153 8630
3152 8631 3157 8632 3162 8615 3154 8614
TIME...MOT...LOC 1523Z 231DEG 35KT 3150 8618
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$871
WWUS54 KMOB 011530
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1030 AM CDT THU NOV 1 2018
ALC041-011540-
/O.CAN.KMOB.SV.W.0115.000000T0000Z-181101T1545Z/
Crenshaw AL-
1030 AM CDT THU NOV 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRENSHAW COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3153 8620 3144 8620 3144 8626
3146 8626 3146 8628 3153 8628 3153 8630
3152 8631 3157 8632 3162 8615 3154 8614
TIME...MOT...LOC 1529Z 231DEG 35KT 3155 8612
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 7:52 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 1, 7:52 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
752 AM CDT Thu Nov 1 2018
.DISCUSSION...See updated information for land areas below.
&&
.UPDATE...The Tornado Watch #419 was cancelled for SE Mississippi.
Tornado Watch #420 continues for our Alabama and Florida counties
through 1 PM CDT. The squall line currently extends from Clarke
County through Mobile Bay in Alabama and is rapidly moving east at
40 mph. Reports are beginning to filter in of down trees and
damage to homes over Southeast Mississippi and Southwest Alabama.
The potential for tornadoes along and just ahead of this line
continues along with the threat of straight line winds of 40 to
50 mph and up to 70 mph along bowing segments. Also updated grids
to reflect the faster eastward progression of the squall line.
&&
.PREV DISCUSSION... /issued 623 AM CDT Thu Nov 1 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...A squall line over the Alabama/Mississippi state
line will move across the area this morning into early afternoon,
bringing strong to severe thunderstorms, conditions reduced to
LIFR levels. Ground to 2000' LLWS approaching 45 knots is likely
ahead of the line. Later today into tonight will see a front
crossing the area, with moderate to at times strong northwesterly
winds, but VFR CIGs and VISBYs.
/16
PREV DISCUSSION... /issued 547 AM CDT Thu Nov 1 2018/
DISCUSSION...See updated information for land and marine areas below.
UPDATE...
Updated for Tornado Watch #420 now in effect for all of our
Alabama and Western Florida Counties as well as bays and coastal
water ways and Gulf waters out to 20 NM offshore through 1 PM
CDT. Tornado Watch #419 for our Southeastern Mississippi counties
remains in effect through 9 AM CDT. Trends suggest the squall line
may exit our eastern area by 1 PM CDT. Along with the slight risk
for isolated tornadoes, the potential for severe wind gusts of 60
to 70 mph remains possible along bowing segments of the squall
line. /08
PREV DISCUSSION... /issued 511 AM CDT Thu Nov 1 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...Tornado Watch 419 for George, Stone, Greene, Wayne and
Perry counties in Southeast Mississippi has been extended until 9
AM CDT this morning. /08
PREV DISCUSSION... /issued 345 AM CDT Thu Nov 1 2018/
NEAR TERM /Now Through Thursday night/...Gusty southerly winds have
begun to develop over the region as a cold front extending
southwestward over Louisiana into the Western Gulf approaches. A
squall line in advance of the front is currently over Western
Mississippi extending southwestward over South Central Louisiana
is moving eastward at 38 mph and is expected to move into our
Southeastern Mississippi Counties around 5 AM this morning. There
are some discrete cells ahead of this feature which are trying to
overcome the strong vertical shear, and we are monitoring these
closely for possible supercell development. Heavy rain, frequent
lightning and widespread wind gusts of 35 to 45 mph are expected
to occur along the squall line with bowing segments potentially
producing winds of up to 65 mph and a brief tornado or two as it
moves from Southeast Mississippi eastward through South Central
Alabama and the Western Florida Panhandle by early afternoon.
Current trends and model guidance suggest the squall line will
move through Mobile and along the I-65 corridor around 9 AM CDT
and through our eastern counties around Noon to 1 PM CDT. Expect a
broad rain shield to follow behind this line over the cold pool
driving it. Also significant forcing aloft collocated with the
right rear quadrant of the jet could still produce the occasionaly
thunderstorm over the eastern zones. The cold front will pass
over the area this evening with cooler, drier air following in its
wake and gradual clearing.
SHORT TERM /Friday Through Saturday night/...Frontal boundary
will be moving away, advancing east over the southeast CONUS Friday
morning. There is a small chance of some lingering post frontal
showers and perhaps some elevated rumbles of thunder over the
eastern zones Friday AM with the upper trof axis to the west.
The upper trof does make steady eastward progression during the
remainder of the day Friday, bringing drier and lowering thicknesses
and cooler temperatures over the deep south. High temperatures
look to only make it to the lower to mid 60s interior while upper
60s coast on Friday. Friday night, much cooler with overnight lows
dipping into the 40s for much of the area. Daytime highs moderate
into the upper 60s to lower 70s Saturday as surface high pressure
over the southern US lifts northeast up across the Ohio River
Valley and Mid Atlantic. Rainfree weather to begin the upcoming
weekend. /10
LONG TERM /Sunday Through Wednesday/...The latest 01.00Z operational
GFS continues to advertise another upper trof deepening into Texas
to begin the long term. This feature sends a series of vigorous
shortwaves across the central Gulf coast early next week, bringing a
return of showers and thunderstorms to the area Sunday night through
the middle part of next week. The latest ECMWF/Canadian guidance
also indicates potential of an unsettled weather pattern with an
upper trof also in place over the southern US. There is a high
degree of uncertainty at the eventual amplitude of the upper trof
though. If the GFS is correct, there could be another potential for
some strong thunderstorms pushing over the Mississippi Valley and
deep south late Sunday into Monday. Will continue to monitor. Will
maintain a modest chance showers and storms each period Sunday night
through Tuesday to account for the potential more active pattern.
Temperatures begin the period around normal Sunday then increase to
above climo each day through the early half of next week as return
flow sets up and warm, moist air is advected inland from the Gulf.
/10
MARINE...An approaching storm system will push a line of
thunderstorms across area coastal waters early this morning
through afternoon. Ahead of the line, guidance is advertising
strong to at times very strong onshore winds. Behind the line, a
front will move over area waters tonight, bringing strong offshore
flow through tonight into Friday. With a third shortwave moving
through the passing upper trough late Thursday night into Friday,
moderate to strong flow is maintained through a good part of
Friday before winds and seas settle later Friday through Friday
night.
A post frontal surface high moves over the area early Saturday,
with onshore flow returning by early Sunday. Another system will
approach the area early in the coming week, with moderate to at
times strong onshore winds expected due to the driving upper
dynamics being weak and a bit further north than the current
passing system. /16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.
High Surf Advisory until 1 AM CDT Friday for ALZ266.
FL...High Rip Current Risk through Friday morning for FLZ202-204-206.
High Surf Advisory until 1 AM CDT Friday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 11 AM CDT Friday for GMZ630>636-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 1, 4:49 AM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 449 AM CDT Thu Nov 1 2018 ALZ266-FLZ202-204-206-021000- Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 449 AM CDT Thu Nov 1 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. High Surf Advisory. Numerous to widespread showers and thunderstorms will spread into southeast Mississippi and far southwest Alabama this morning into the early afternoon. Some of these storms could become severe with damaging winds and possibly a tornado or two. Locally heavy rainfall could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. ALZ265-021000- Mobile Coastal- 449 AM CDT Thu Nov 1 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Numerous to widespread showers and thunderstorms will spread into southeast Mississippi and far southwest Alabama this morning into the early afternoon. Some of these storms could become severe with damaging winds and possibly a tornado or two. Locally heavy rainfall could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. ALZ051>060-261>264-FLZ201-203-205-021000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 449 AM CDT Thu Nov 1 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Numerous to widespread showers and thunderstorms will spread into southeast Mississippi and far southwest Alabama this morning into the early afternoon. Some of these storms could become severe with damaging winds and possibly a tornado or two. Locally heavy rainfall could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. MSZ067-075-076-078-079-021000- Wayne-Perry-Greene-Stone-George- 449 AM CDT Thu Nov 1 2018 This Hazardous Weather Outlook is for southeast Mississippi. .DAY ONE...Today and Tonight. Numerous to widespread showers and thunderstorms will spread into southeast Mississippi and far southwest Alabama this morning into the early afternoon. Some of these storms could become severe with damaging winds and possibly a tornado or two. Locally heavy rainfall could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. GMZ630>636-650-655-670-675-021000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 449 AM CDT Thu Nov 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Numerous to widespread showers and storms will spread across the marine area today trough this afternoon. A few of these storms could be strong to severe with localized high winds in excess of 40 knots and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Nov 1, 8:35 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG GILBERTOWN 31.83N 88.31W
11/01/2018 CHOCTAW AL EMERGENCY MNGR
TREES ON POWER LINES WITH DEBRIS IN THE ROAD
BETWEEN THE GILBERTOWN AND SILAS
COMMUNITIES.
&&
MBSpecial weather statement, Nov 1, 8:43 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
843 AM CDT THU NOV 1 2018
ALZ055>057-060-011430-
Conecuh AL-Monroe AL-Butler AL-Covington AL-
843 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...CENTRAL
CONECUH AND NORTHWESTERN COVINGTON COUNTIES UNTIL 930 AM CDT...
At 843 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles southeast of Beatrice to 5 miles northwest of
I65 And US 84 to 6 miles northwest of Castleberry, and moving east at
35 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Evergreen, Georgiana, McKenzie, Repton and I65 And US 84.
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3178 8657 3145 8657 3132 8730 3155 8718
3173 8714
TIME...MOT...LOC 1343Z 267DEG 32KT 3168 8707 3146 8708 3134 8713Special weather statement, Nov 1, 8:48 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
848 AM CDT THU NOV 1 2018
ALZ264-266-FLZ201>205-011445-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
848 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN...WESTERN OKALOOSA...CENTRAL SANTA ROSA
AND SOUTHWESTERN ESCAMBIA COUNTIES UNTIL 945 AM CDT...
At 847 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles east of Molino to 8 miles southwest of Bon
Secour, and moving east at 30 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Gulf Shores, Foley, Pace, Milton, Orange Beach, Goulding,
Robertsdale, Bagdad, Lillian, Myrtle Grove, Magnolia Springs, Bon
Secour and Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 100 PM CDT for southwestern
Alabama...and northwestern Florida.
LAT...LON 3022 8806 3025 8806 3033 8800 3033 8798
3034 8799 3043 8792 3075 8753 3075 8672
3028 8727 3022 8786
TIME...MOT...LOC 1347Z 268DEG 24KT 3074 8718 3025 8785Local storm report, Nov 1, 8:51 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM TSTM WND DMG TILLMANS CORNER 30.62N 88.17W
11/01/2018 MOBILE AL PUBLIC
MULTIPLE REPORTS OF TREES AND BRANCHES DOWN
ALONG THE KNOLLWOOD, LANSDOWNE, AND VISTA
RIDGE AREAS NEAR TILLMANS CORNER. REPORTS,
PICTURES, AND VIDEOS VIA SOCIAL MEDIA.
&&
MBSpecial weather statement, Nov 1, 9:34 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
934 AM CDT THU NOV 1 2018
ALZ057-058-011515-
Butler AL-Crenshaw AL-
934 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN BUTLER AND CRENSHAW COUNTIES UNTIL 1015 AM CDT...
At 934 AM CDT, the strong thunderstorms were located along a line
extending from Fort Deposit to 7 miles east of McKenzie, and moving
east at 25 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Greenville, Luverne, Brantley, Rutledge, Glenwood, Petrey, Highland
Home and Lapine.
A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3153 8616 3152 8664 3196 8664 3196 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8618 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1434Z 260DEG 23KT 3199 8656 3152 8659Special weather statement, Nov 1, 9:50 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
950 AM CDT THU NOV 1 2018
ALZ266-FLZ202>206-011530-
Baldwin Coastal AL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
950 AM CDT THU NOV 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN BALDWIN...SOUTHERN OKALOOSA...CENTRAL SANTA
ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES UNTIL 1030 AM CDT...
At 950 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles southeast of Roeville to 7 miles southeast of
Orange Beach, and moving east at 40 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Pace, Milton, Gulf Breeze, Orange Beach, Goulding, Bagdad, Lillian,
Myrtle Grove, Oriole Beach, Navarre, Perdido Beach, Pensacola Beach,
Point Baker and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 100 PM CDT for northwestern
Florida.
LAT...LON 3024 8764 3038 8751 3038 8748 3041 8748
3057 8733 3058 8729 3075 8716 3075 8639
3064 8639 3036 8680
TIME...MOT...LOC 1450Z 266DEG 33KT 3064 8688 3018 8752The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 6:19 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 41 min |
| Nov 1, 6:29 AM CDT | Tornado Warning | MOB | Washington | 46 min |
| Nov 1, 6:33 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 42 min |
| Nov 1, 6:46 AM CDT | Special Marine Warning | MOB | 89 min | |
| Nov 1, 6:50 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 40 min |
| Nov 1, 7:02 AM CDT | Tornado Warning | MOB | Choctaw, Clarke | 31 min |
| Nov 1, 7:03 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 27 min |
| Nov 1, 7:13 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Nov 1, 7:15 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington | 45 min |
| Nov 1, 7:25 AM CDT | Tornado Warning | MOB | Baldwin | 35 min |
| Nov 1, 7:30 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe | 45 min |
| Nov 1, 8:00 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 45 min |
| Nov 1, 8:03 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Nov 1, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 42 min |
| Nov 1, 8:07 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Nov 1, 8:11 AM CDT | Special Marine Warning | MOB | 94 min | |
| Nov 1, 8:39 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 51 min |
| Nov 1, 8:43 AM CDT | Special Weather Statement | MOB | Butler, Conecuh | 47 min |
| Nov 1, 9:02 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Nov 1, 9:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Nov 1, 9:20 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 40 min |
| Nov 1, 9:34 AM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Nov 1, 9:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Nov 1, 9:58 AM CDT | Special Weather Statement | MOB | Covington | 47 min |
| Nov 1, 10:42 AM CDT | Special Marine Warning | MOB | 93 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.